# SDR DALA2015030902031

- Difficulty date: March 7, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 55,273 hours, 39,862 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Seized
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE RELEASE SYS FUNCTIONAL CHECK, MAINTENANCE FOUND THE INTERIOR TAILCONE RELEASE CABLE RELEASE PIN SEIZED.  MAINTENANCE R & R THE RELEASE CABLE RELEASE PIN.  OPS CHECKED OK.  LP1853095.
